Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Joint pain due to malaria. Prescribed Alerid and Etoday. Is it the solution?

Hi, I have joints pain since I got Malaria . Malaria got cleared but these joints pain is still there. I have difficult to sit , walk. My doctor has given me Alerid -d & Etody 90 are these just pain killers ,is it the solution to my problem,any further steps needs to be done. Some says, my weight is the main cause to my joints pain. I am 5.5 in height & my weight is 72 kg (Female). problem Plz advise? I also want to reduce my weight but it seems very difficult ,,it is not getting reduce even after doing gyms,excersies & diets , really fed up off all these now,kindly help with your expert opinion,thanks in advance WWW.WWWW.WW
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Dec 2012
Just wish to know if a control test was done after the treatment to confirm if the malaria was cleared. Also malaria is not the only diseases that can cause joints pain and other tests should be run to rule out any infectious cause of the pain before we can conclude on your weight being the issue. Also your body mass index is 25.8 which is just a little overweight and I am of the opinion that your weight is the cause of the pain ( which is still of course a possibility). Some blood tests like ASLO, thick blood film, uric acid should be done. Also urine test, widal test ( test for typhoid fever) should be done too. If dengue fever is endemic in your zone, then it should also be ruled out by your doctor.
If after doing all the test and everything is normal, then you should be treated for non-septic poly-arthritis.
Alerid is an antihistamine and I do not see how useful it will be for your condition except of course you had an associated condition which you did not mention. Etody 90 is a pain killer and if not effective against your joint pains, the dosage can be increased or the drug changed by your doctor.
Hope this helps
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor